按条件检索“10”条记录

已选条件: 出版年: 2014 × 机构: 数学学院 × 文献类型: journalarticleja ×
导出
  • 排序
  • 显示
1. Multiobjective Optimization of PID Controller of PMSM EI

作者:Xu, Qingyang ;Zhang, Chengjin ;Zhang, Li ;Wang, Chaoyang

作者机构:[Xu, Qingyang ;Zhang, Chengjin ;Zhang, Li ] School of Mechanical, Electrical and Information Engineering, Shandong University, Weihai; 264209, China;[Wang, Chaoyang ] School of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao; 266590, China

来源:Journal of Control Science and Engineering,2014,Vol.2014

资源类型:期刊论文

2. A polynomial time algorithm for GapCVPP in l1norm EI

作者:Tian, ChengLiang ;Han, LiDong ;Xu, GuangWu

作者机构:[Tian, ChengLiang ] Key Laboratory of Cryptologic Technology and Information Security, Ministry of Education, Shandong University, Jinan, 250100, China;[Han, LiDong ] Institute for Advanced Study, Tsinghua University, Beijing, 100084, China;[Tian, ChengLiang ] School of Mathematics, Shandong University, Jinan, 250100, China;[Xu, GuangWu ] Department of Electrical Engineering and Computer Science, University of Wisconsin-Milwaukee, Milwaukee, WI, 53201, United States

来源:Science China Information Sciences,2014,Vol.57,Issue.3,1-7

资源类型:期刊论文

3. Backward stochastic H 2 / H ∞ control: Infinite horizon case EI

作者:Wu, Zhen ;Zhang, Qixia

作者机构:[Wu, Zhen ] School of Mathematics, Shandong University, Jinan 250100, China;[Zhang, Qixia ] School of Mathematical Sciences, University of Jinan, Jinan 250022, China

来源:Mathematical Problems in Engineering,2014,Vol.2014

资源类型:期刊论文

4. Shortest paths in Sierpiński graphs EI

作者:Xue, Bing ;Zuo, Liancui ;Wang, Guanghui ;Li, Guojun

作者机构:[Xue, Bing ;Wang, Guanghui ;Li, Guojun ] School of Mathematics, Shandong University, Jinan; 250100, China;[Zuo, Liancui ] College of Mathematical Science, Tianjin Normal University, Tianjin; 300387, China

来源:Discrete Applied Mathematics,2014,Vol.162,314-321

资源类型:期刊论文

5. High order unconditionally stable difference schemes for the Riesz space-fractional telegraph equation EI

作者:Chen, S. ;Jiang, X. ;Liu, F. ;Turner, I.

作者机构:[Chen, S. ;Jiang, X. ] School of Mathematics, Shandong University, Jinan; 250100, China;[Liu, F. ;Turner, I. ] School of Mathematical Sciences, Queensland University of Technology, QLD; 4001, Australia

来源:Journal of Computational and Applied Mathematics,2014,Vol.278,119-129

资源类型:期刊论文

6. Shortest paths in Sierpin´ski graphs EI

作者:Xue, Bing ;Zuo, Liancui ;Wang, Guanghui ;Li, Guojun

作者机构:[Xue, Bing ;Wang, Guanghui ;Li, Guojun ] School of Mathematics, Shandong University, Jinan, 250100, China;[Zuo, Liancui ] College of Mathematical Science, Tianjin Normal University, Tianjin, 300387, China

来源:Discrete Applied Mathematics,2014,Vol.162,314-321

资源类型:期刊论文

7. Domain decomposition procedures combined with H1-Galerkin mixed finite element method for parabolic equation EI

作者:Sun, Tongjun ;Ma, Keying

作者机构:[Sun, Tongjun ;Ma, Keying ] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Computational and Applied Mathematics,2014,Vol.267,33-48

资源类型:期刊论文

8. ∑ bounded maximum average degree EI

作者:Dong, Aijun ;Wang, Guanghui ;Zhang, Jianghua

作者机构:[Dong, Aijun ] School of Science, Shandong Jiaotong University, Jinan, 250023, China;[Zhang, Jianghua ] School of Management, Shandong University, Jinan 250100, China;[Wang, Guanghui ] School of Mathematics, Shandong University, Jinan 250100, China

来源:Discrete Applied Mathematics,2014,Vol.166,84-90

资源类型:期刊论文

9. Quasi-periodic solutions for quasi-periodically forced nonlinear Schrödinger equations with quasi-periodic inhomogeneous terms EI

作者:Rui, Jie ;Si, Jianguo

作者机构:[Rui, Jie ;Si, Jianguo ] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[Rui, Jie ] College of Science, China University of Petroleum (East China), Qingdao, Shandong 266555, China

来源:Physica D: Nonlinear Phenomena,2014,Vol.286-287,1-31

资源类型:期刊论文

10. Independence number and connectivity for fractional ID-k-factor-critical graphs EI

作者:Zhou, Sizhong ;Bian, Qiuju

作者机构:[Zhou, Sizhong ] School of Mathematics and Physics, Jiangsu University of Science and Technology, Mengxi Road 2, Zhenjiang, Jiangsu 212003, China;[Bian, Qiuju ] School of Mathematics, Shandong University of Technology, Zhangzhou Road 12, Zibo, Shandong 255049, China

来源:Journal of Combinatorial Mathematics and Combinatorial Computing,2014,Vol.89,215-222

资源类型:期刊论文

TOP